Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/37964
DC FieldValueLanguage
dc.contributor.authorYeh, Y.T.en_US
dc.contributor.author喻石生zh_TW
dc.contributor.authorYu, S.S.en_US
dc.date2003zh_TW
dc.date.accessioned2014-06-06T08:00:20Z-
dc.date.available2014-06-06T08:00:20Z-
dc.identifier.issn0166-218Xzh_TW
dc.identifier.urihttp://hdl.handle.net/11455/37964-
dc.description.abstractAn omega-language over a finite alphabet X is a set of infinite sequences of letters of X. In this paper, we consider a congruence I-L on X* and a congruence O-L on X-omega introduced by an omega-language L, called the infinitary syntactic congruence and the omega-syntactic congruence of L, respectively. If I-L is the equality, then L is called an I-disjunctive omega-language. Some results concerning I-disjunctive omega-languages are obtained. If OL is the equality, then L is called an O-disjunctive omega-language. A construction of O-disjunctive omega-languages is given. Properties concerning O-disjunctive omega-languages are investigated. An omega-language such that every omega-dense subset of it is an O-disjunctive omega-language is called a completely O-disjunctive omega-language. A completely O-disjunctive omega-language is given. Properties concerning completely O-disjunctive omega-languages are studied in this note. (C) 2003 Elsevier Science B.V. All rights reserved.en_US
dc.language.isoen_USzh_TW
dc.relationDiscrete Applied Mathematicsen_US
dc.relation.ispartofseriesDiscrete Applied Mathematics, Volume 127, Issue 3, Page(s) 627-641.en_US
dc.relation.urihttp://dx.doi.org/10.1016/s0166-218x(02)00393-1en_US
dc.subjectomega-languageen_US
dc.subjectdisjunctivityen_US
dc.subjectcongruenceen_US
dc.subjectdenseen_US
dc.titleThe disjunctivities of omega-languagesen_US
dc.typeJournal Articlezh_TW
dc.identifier.doi10.1016/s0166-218x(02)00393-1zh_TW
item.cerifentitytypePublications-
item.grantfulltextnone-
item.languageiso639-1en_US-
item.fulltextno fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeJournal Article-
crisitem.author.dept資訊科學與工程學系所-
crisitem.author.parentorg理學院-
Appears in Collections:資訊科學與工程學系所
Show simple item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.